# SDR HALA2018041100166

- Difficulty date: April 10, 2018
- Submitted: April 11, 2018
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 58,792 hours, 10,911 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - "L ENG EEC C1"  STATUS MSG ON LANDING. ACCOMPLISHED FIM 73-21-828 . FAULT CLEARED. NO OTHER FAULTS NOTED. A/C OK TO CONTINUE.
